The Very Dangerous Risk of Using Pills for Weight Loss and Contraceptive Pills in Same Time
Assistant Professor, University of Oradea, Romania
- *Corresponding Author:
- Manuela Stoicescu
Consultant Internal Medicine
Assistant Professor, University of Oradea
Faculty of Medicine and Pharmacy
Medical Disciplines Department, Romania
E-mail: [email protected]
Received date: November 29, 2013; Accepted date: April 02, 2014; Published date: April 07, 2014
Citation: Stoicescu M (2014) The Very Dangerous Risk of Using Pills for Weight Loss and Contraceptive Pills in Same Time. J Develop Drugs 3:118. doi:10.4172/2329-6631.1000118
Copyright: © 2014 Stoicescu M. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
The main objective of this clinical case report was to specify that the administration of pills for weight loss and contraceptive pills in same time could develop unexpected, very dangerous side effects like sudden death in a few minutes if we are not careful and we do not continuously informed our patients.